Title: ps-ro Fuzzy Open(Closed) Functions and ps-ro Fuzzy Semi-Homeomorphism
Author(s): Pankaj Chettri, Subodh Gurung, Khusboo Katwal
Pages: 121-128
Cite as:
Pankaj Chettri, Subodh Gurung, Khusboo Katwal, ps-ro Fuzzy Open(Closed) Functions and ps-ro Fuzzy Semi-Homeomorphism, Int. J. Anal. Appl., 9 (2) (2015), 121-128.

Abstract


The aim of this paper is to introduce and characterize some new class of functions in a fuzzy topological space termed as ps-ro fuzzy open(closed) functions, ps-ro fuzzy pre semiopen functions and ps-ro fuzzy semi-homeomorphism. The interrelation among these concepts and also their relations with the parallel existing concepts are established. It is also shown with the help of examples that these newly introduced concepts are independent of the well known existing allied concepts.

Full Text: PDF

 

References


  1. Chang, C. L., Fuzzy topological spaces, J. Math. Anal. Appl.,24(1968), 182-190. Google Scholar

  2. Chettri, P., Gurung, S. and Halder, S., On ps-ro Semiopen Fuzzy Set and ps-ro Fuzzy Semicontinuous, Semiopen functions, Tbilisi Mathematical Journal., 7(1)(2014) 87-97. Google Scholar

  3. Chettri, P., Katwal, K. and Gurung, S., On ps-ro fuzzy irresolute functions, Pre Print. Google Scholar

  4. Deb Ray, A. and Chettri, P., On pseudo δ-open fuzzy sets and pseudo fuzzy δ-continuous functions, International Journal of Contemporary Mathematical Sciences., 5(29)(2010), 1403- 1411. Google Scholar

  5. Deb Ray, A and Chettri, P., Fuzzy pseudo nearly compact spaces and ps-ro continuous functions, The Journal of Fuzzy Mathematics., 19(3) (2011), 737-746. Google Scholar

  6. Deb Ray, A. and Chettri, P., Further on fuzzy pseudo near compactness and ps-ro fuzzy continuous functions, Pre Print. Google Scholar

  7. Kohli, J. K. and Prasannan, A. R., Starplus-Compactness and Starplus-Compact Open Fuzzy Topologies on Function Spaces, J. Math. Anal. Appl., 254(2001), 87-100. Google Scholar

  8. Lowen, R., Fuzzy Topological Spaces and Fuzzy Compactness, J. Math. Anal. Appl., 56(1976), 621-633. Google Scholar

  9. Malghan, S. R. and Benchalli, S.S., Open Maps, Closed Maps and Local Compactness in Fuzzy Topological Spaces, J. Math. Anal. Appl., 99(1984), 338-349. Google Scholar

  10. Yalvac,T.H., Semi-interior and Semi-closure of a Fuzzy Set, J. Math. Anal. Appl., 132(1988), 356-364. Google Scholar

  11. Zadeh, L. A., Fuzzy Sets, Information and Control., 8(1965), 338-353. Google Scholar